- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2014 7 (3)
- Authors
- Kirillov, Kirill A.
- Contact information
- Kirillov, Kirill A.:Institute of Space and Information Technologies, Siberian Federal University, Kirenskogo, 26, Krasnoyarsk, 660074 Russia;
- Keywords
- minimal cubature formulas; Haar functions; Haar polynomials; Haar d-property
- Abstract
A lower estimate for number of nodes of cubature formulas possessing the Haar d-property (d > 2) is obtained in the two-dimensional case. Examples of minimal cubature formulas with Haar d-property for d = 2 and d = 3 are given
- Pages
- 318–323
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/13270
Journal of Siberian Federal University. Mathematics & Physics / On Minimal Cubature Formulas Exact for Haar Polynomials of Low Degrees in the Two-Dimensional Case
Full text (.pdf)